# SDR ASAA2025122063242

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 69,116 hours, 24,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16 AND 17A EXIT ROW PLACARD LIGHT ARE FLICKERING AND DIMMER THAN NORMAL. GROUNDED - YES. AFTER POWER RECYCLE UNABLE TO DUPLICATE FAULT 16 AND 17A EXIST AND THE REST WORK NORMAL, NO HISTORY REF AMM 33-51-00.
